Posted 29 October 2014 - 12:43 PM
In the evening after dinner and a large glass of water I take 400 mg Gleevec about an hour later I feel like someone has a noose around my upper abdomen and is making it tighter and tighter I usually have to take a Vicodin.
Has anyone else experienced this.....Gleevec is also used for a type of stomach cancer, so my stomach is being treated for something I don't have....thus the pain...
Thanks for any help on this.
Diagnosed 3/2014 WBC 28 Non detectable within 3 monthsGleevec 400 mg 5/2014 one hour after dinner really improves nausea300 mg 12/15/2016200 mg and 300 mg Gleevec 2/25/2017 (after 3 years on Gleevec) For last four months taking 300 mg per day. Last CMC showed liver enzymes elevated, went to a good Naturopath and he recommended 4 Tumeric, 10,000 mg Vitamen D, and 3 milk thistle (silymarin) daily. Also use One<p>Day Detox Dandeloin tea, and Nettle Tea and a slice of ginger every day...in two months liver tests were below normal.Janis